# SDR WX0A2024030131968

- Difficulty date: March 1, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 41,438 hours, 27,054 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Expired
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE FOUND TO BE EXPIRED / REPLACED MEGAPHONE BATTERIES IAW AMM 25-61-51-920-001-A"
